# SDR QXEA2016021200135

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 20,886 hours, 22,353 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Part number: FE280004
- Part serial: FR0172
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 21,046 hours, 22,423 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS FOR AUTOFEATHER FAILING TO ARM.  REF FIM TASK 61-20-00-810-805. FOUND FAULTS 494 A AND B ON ENGINE 1 AND 206 A AND B ON ENGINE 1.  FOUND ENGINE 1 NOT PASSING A/F CHECK, NR 2 PASSES. CYCLED POWER AND CLEARED FAULTS. A/F CHECKS GOOD IAW AMM TASK 61-20-00-710-801.  AS PRECAUTIONARY MEASURE, R & R POWER QUADRANT IAW AMM 76-10-01-000/-400-801.  ALL OPS CHECKS GOOD.  POWER ASSURANCE CHECKS C/W BOTH ENGINES, REF MAINTENANCE 6710005. NO FAULTS IN CDS. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
